# SDR 2008UALA04349

- Difficulty date: August 18, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 68,225 hours, 11,216 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STARTER FAILED DURING ENGINE START.  STARTER FAILURE.  REPLACED ENGINE STARTER. OPS CHECK NORMAL.
